Volume 22, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
The resolution of paracanonical curves of odd genus

Gavril Farkas and Michael Kemeny

Geometry & Topology 22 (2018) 4235–4257
Abstract

We prove the Prym–Green conjecture on minimal free resolutions of paracanonical curves of odd genus. The proof proceeds via curves lying on ruled surfaces over an elliptic curve.

Keywords
syzygy, paracanonical curve, ruled elliptic surface
Mathematical Subject Classification 2010
Primary: 14H10
References
Publication
Received: 7 September 2017
Revised: 23 February 2018
Accepted: 3 April 2018
Published: 6 December 2018
Proposed: Dan Abramovich
Seconded: Jim Bryan, Richard Thomas
Authors
Gavril Farkas
Institut für Mathematik
Humboldt Universität zu Berlin
Berlin
Germany
Michael Kemeny
Department of Mathematics
Stanford University
Palo Alto, CA
United States